# SDR ASAA0854009

- Difficulty date: December 8, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 7,189 hours, 2,101 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Part time: 7,189 hours, 2,101 cycles
- Component: Control Panel
- Component part number: 355A53402
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN FIRE WARNING INOP.  GROUNDED YES.  FOUND WIRE CHAFED AT REMOTE APU CONTROL PANEL & FIRE PROTECTION MASTER WARNING & CONTROL C/B POPPED.  REPLACED REMOTE APU CONTROL PANEL REF MM 26 22 03 000 801.  MAIN FIRE WARNING OPS NORMAL REF MM 26 15 00 & MM 26 11 00.
